# SDR COMA9730015

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 6120 · Propeller Controlling System
- Part: Contacts
- Condition: Dirty
- Location: Auto Coarsen
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN SYSTEM DID NOT ARM DURING TAKEOFF.  COULD NOT DUPLICATE.  CLEANED CONTAMINATION FROM P3 ARMING SWITCH CONNECTIONS, SYSTEM TEST NORMAL.
